Home > Research > Publications & Outputs > Displacement convexity for the generalized orth...

Associated organisational unit

View graph of relations

Displacement convexity for the generalized orthogonal ensemble.

Research output: Contribution to journalJournal articlepeer-review

<mark>Journal publication date</mark>09/2004
<mark>Journal</mark>Journal of Statistical Physics
Issue number5/6
Number of pages29
Pages (from-to)1359-1387
Publication StatusPublished
<mark>Original language</mark>English


The paper considers the generalized ensemble of n by n real symmetric matrices that is invariant under the natural action of the real orthogonal group and that is given by a real potential function. Under various conditions on the potential, the empirical eigenvalue distributions converge weakly almost surely to a non random equilibrium measure as n tends to infinity. The logarithmic energy is displacement convex as a functional on charge distributions with fixed mean on the real line for such potentials.

Bibliographic note

The original publication is available at www.springerlink.com